# SDR UALA2013032701957

- Difficulty date: March 24, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 3" FORWARD OF DOOR 2L, 4" BELOW THE SILL.  INSPECTED DENT SMOOTH NOT FASTENERS STRIPED INVOLVED SRMS 3 00 01. DENT IS 2"X.062"DEEP, SMOOTH, NO CRACKS GOUGES OR PULLED FASTENERS.  WITHIN LIMITS OF SRM 53-00-01.
